# SDR DALA2023111409368

- Difficulty date: November 13, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N933DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37288
- Aircraft time: 23,591 hours, 17,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0063115) CORROSION R/H AFT CARGO COMPARTMENT Z CHANNEL FROM STA 727J TO 747 RBL 25 WL 158. REMOVED AND REPLACED AFT CARGO ZEE CHANNEL STA 727I +10 TO STA 767 IAW B737 SRM 51-40-02, B737 SRM 51-40-05, B737 AMM 51-00-58 PAGE BLOCK 201 B737 AMM 51-21-72-370-801 AND BOEING DRAWING #146A7500.
